skip to main content
Show Results with:

1 results  for Everything in this catalogue

Refined by: material type: Articles remove author: Durante, N. remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

On the intersection of Hermitian curves and of Hermitian surfaces

Donati, G.; Durante, N.

Discrete mathematics. VOL 308; NUMBER 22, ; 2008, 5196-5203 -- Elsevier Science B.V., Amsterdam. (pages 5196-5203) -- 2008

Online access

1 results  for Everything in this catalogue

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Donati, G.
  2. Durante, N.

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait